Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

PMS symptoms with vaginal discharge, HPT negative. What could be wrong ?

Month ago Ive had an unprotected intercourse on the last day of my period and after few weeks Ive started having weird syptoms (sleepy and tired,craving for mustard,low abdomen pains,nausea,headache, fatigue , lightheadedness ,pale complexion and short fevers occasionally) , so Ive took pregnancy test which resulted negative. As I thought I was pregnant Ive started taking Folic acid supplement . My next period was late 4 days ,but when it started it was as usual ,only on third day Ive had a lot of blood clots and tomorrow period was over -it usually lasts for 5 days approximatelly. 5 days after it was over,I still had some of those symptoms and vaginal discharge was pinkish. Ive took pregnancy test again and it was negative. Ive continued taking folic acid in order to get pregnant in time. Now ,it s 12th day of my last period and vaginal discharge occures few times a day and it is orange. I am 39 yrs old, dont have any children yet and my periods were right on time for years. And this all is highly unusual. What could be wrong,based on all of this?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
A SLIGHT DELAY IN THE PERIODS IS LIKELY TO BE DUE TO A MILD HORMONAL IMBALANCE OR STRESS RELATED TO THE DELAY. YOU HAD INTERCOURSE IN RELATIVELY LESS FERTILE PERIOD OF THE CYCLE. SO, PREGNANCY IS NOT LIKELY.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor